# SDR RAAA00B2024

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,785 hours, 42,193 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, NR 5 SLAT L/E FRAME CRACKED.  STOP DRILLED CRACK, FABRICATED REPAIR IAW SRM 51-40-3.  INSTALLED FASTENERS IAW SRM 51-30-2.
